Existence theorems for ordinary problems of the calculus of variations (part II)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 2, Tome 3 (1934) no. 3-4, pp. 287-315
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1934_2_3_3-4_287_0,
author = {McShane, Edward James},
title = {Existence theorems for ordinary problems of the calculus of variations (part {II)}},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {287--315},
year = {1934},
publisher = {Scuola normale superiore},
volume = {Ser. 2, 3},
number = {3-4},
zbl = {0010.06801},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1934_2_3_3-4_287_0/}
}
TY - JOUR AU - McShane, Edward James TI - Existence theorems for ordinary problems of the calculus of variations (part II) JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1934 SP - 287 EP - 315 VL - 3 IS - 3-4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1934_2_3_3-4_287_0/ LA - en ID - ASNSP_1934_2_3_3-4_287_0 ER -
%0 Journal Article %A McShane, Edward James %T Existence theorems for ordinary problems of the calculus of variations (part II) %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1934 %P 287-315 %V 3 %N 3-4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1934_2_3_3-4_287_0/ %G en %F ASNSP_1934_2_3_3-4_287_0
McShane, Edward James. Existence theorems for ordinary problems of the calculus of variations (part II). Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 2, Tome 3 (1934) no. 3-4, pp. 287-315. http://geodesic.mathdoc.fr/item/ASNSP_1934_2_3_3-4_287_0/
